# SDR AALA20180211007

- Difficulty date: February 11, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 55,006 hours, 22,424 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Defective
- Location: Captain'S Side
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF CAPTAIN'S PITOT HEAT. EMERGENCY WAS DECLARED AND LANDED.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE PITOT PROBE IAW AMM 34-11-01.  TESTED NORMAL.
